# SDR SIMA202512296001

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N750BD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 49,172 hours, 31,589 cycles
- System (JASC): 3400 · Navigation System
- Part: Reference Unit
- Part number: HG2100AB02
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST MULTIPLE NAV SYSTEMS AT 11,000FT WE LOST AUTO THROTTLE AND SHORTLY AFTER, AUTOPILOT FAILED. A FEW MINUTES LATER IRS 2 FAILED ALONG WITH FO ATTITUDE INDICATOR. APPR 1 AND APPR 2 NOT AVAILABLE MESSAGES APPEARED SUBSEQUENTLY ALONG WITH STICK SHAKER ANTICIPATED. ABOUT 10 MINUTES LATER WE GOT EVERYTHING BACK EXCEPT APPR 2. EMERGENCY DECLARED. RAR IRU 2 IAW AMM 34-26-01. OPS CHECK GOOD, NO FAULT MSGS
